Linzess and headachesLinzess
Posted 11 March 2014 - 01:26 PM
I just started taking Linzess today and have had a horrid headache for the past 5 hours. Is anyone else having headaches? I see it listed as a possible side effect, but it doesn't seem to be a common one. It's so bad, I can't imagine going through this everyday.
Posted 08 May 2014 - 12:02 PM
Since it mostly doesn't leave the GI tract it does seem unlikly to be a huge trigger for something like headaches (other than some indirect pathway).
That being said, some people have reactions to certain drugs, but really hard to know if this headache is from the drug or from any of the other things that can trigger headaches.
the question is do you want to assume it can only be from the linzess, or do you want to at least continue for a week or two and see if this was just one of those things (and sometimes knowing we did something different can trigger both placebo effects - feel better, and nocebo effects - that look just like drug side effects).
There was one chemical spill from a tanker truck where I grew up and people went to the hospital for all kinds of complaints, including headache. The chemical in the truck was water. But people didn't know that when they were on the highway next to the tipped over leaking tanker truck.
Ph.D in Biology